# SDR QXEA2013022800433

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 4,844 hours, 4,905 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Lock Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CABIN PSID ABOVE 1PSI AFT CARGO INDICATES OPEN.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  REPAIRED BROKEN WIRE FOR AFT BAGGAGE DOOR LOCK SENSOR AT AREA ABOVE BAG DOOR. REPAIR DONE IAW QM 20-16-20 AND 52-30-00 CONFIG 2. DOOR LOCK SENSOR OPS CHECKED GOOD IAW AMM 31-62-00-710-801. PRIOR TO REPAIR PROBLEM DUPLICATED, DASHES SHOWN IN PSEU LOCK SENSOR VALUE. RETURNED TO SERVICE.
